# SDR WX0A2016040173119

- Difficulty date: March 29, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N872GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53295
- Aircraft time: 48,153 hours, 39,853 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STATIC PORT SKIN PLATE DAMAGED ON AIRFRAME SIDE.  REPAIR FOR FUSELAGE SKIN DAMAGE FS 598 - 617, LONGERON 24R - 25R AT STATIC PORT, CUT OUT ACCOMPLISHED IAW WO 919-03-2006 FOR ALL WORK DETAILS PERFORMED.
